# SDR CALA9801900

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT MLG FLYING DOOR WEB FORWARD OF AFT HINGE FITTING.  THE HINGE WEB WAS REMOVED IAW SRM 51-30-2.  A NEW HINGE WEB WAS INSTALLED IAW SRM 52-80-1, 51-10-2, 51-30-2, AND MM 51-20-11.
